# SDR AALA20071158

- Difficulty date: June 25, 2007
- Submitted: July 3, 2007
- Operation: Air carrier
- Aircraft: N780AN
- Make and model: Boeing 777223
- Aircraft serial: 29956
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK - SEAT MOUNTED EMERGENCY LIGHT AT SEAT 20C MISSING LENS.  REPLACED LENS FOR SEAT MOUNTED EMERGENCY LIGHT AT SEAT 20C.  SYSTEM GROUND CHECKED NORMAL OPERATION.
